MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ
Model Number EC-3890LI
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to excess force on the nozzle.We received the defect and conducted the following investigation and repair.Observations: bending rubber discolored, side body cover malfunction, jet socket missing, bending rubber cracked, bending rubber cracked, air/water nozzle missing.Repair.Replaced the bending rubber,side body cover, jet socket, air/water nozzle.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred during reprocessing.There was no report of patient harm."air/water nozzle missing.- water jet channel missing metal piece came off.The issue occurred when disconnecting the scope from the block in the medivators.A radial jaw was used during the procedure.No medical intervention was needed (the issue occurred after the procedure)".Not known for the exact date, we just know the year the complaint was sent in to manufacturer.

Brand Name
PENTAX
Common Device Name
HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12230346
Report Number9610877-2021-10203
Device Sequence Number3802644
Product Code FDF
UDI-Device Identifier04961333248148
UDI-Public04961333248148
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-3890LI
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1